MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. AUTOPULSE® RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC. AUTOPULSE® RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that the autopulse platform (sn (b)(6) displayed "system error, out of service, revert to manual cpr " and user advisory (ua) 12 (lifeband not present).The lifeband was replaced to troubleshoot the issue, but the error messages persisted.It is unknown when the problem occurred.However, patient use information was requested, but no additional information was provided.
 
Additional Manufacturer Narrative
The reported complaint of the autopulse platform (sn (b)(6) displayed the "system error, out of service, revert to manual cpr" error message was confirmed during initial functional testing.The root cause for the system error was due to the failure of the processor board, likely attributed to the device's aging, the device life expectancy is 5 years.The autopulse platform was manufactured in january 2008 and is over 17 years old.The reported complaint that the autopulse platform displayed user advisory 12 (lifeband not present) was not replicated during functional testing.User advisory is normally a clearable error message.Per the autopulse hangtag - advisory codes description and action, user advisory 12 is an indication that autopulse has detected that the lifeband is not properly installed.The recommended actions to take for this type of user advisory are: ensure that the band clip (underneath the device) is properly seated in the drive shaft can freely rotate after insertion.The platform's archive data could not be downloaded due to the defective processor board.During the initial functional test, the platform displayed a "system error, out of service, revert to manual cpr" error message during power on, thus confirming the reported complaint.To remedy the error message, the failed processor board and the processor cable were replaced.Following service, the autopulse platform passed the run-in test using the 95% patient large resuscitation test fixture (lrtf) with good known test batteries without any fault or error.The autopulse platform passed the final testing without any fault or error.Historical complaints were reviewed for service information related to the reported complaint, and there were no similar complaints reported for autopulse platform with sn (b)(6).

Brand Name
AUTOPULSE® RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192347
MDR Report Key21916680
Report Number3010617000-2025-00308
Device Sequence Number13033189
Product Code DRM
UDI-Device Identifier00849111000277
UDI-Public00849111000277
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 04/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0700-01-66
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Initial Report FDA Received Date04/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown